# SDR UPS07M50467

- Difficulty date: July 14, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING FIXED WING L/E INTERIOR AREA APPROX STA XOS 667 FOUND RIB CRACKED.  CRACKED RIB REMOVED (REF C/N: MD072549, STEP FOR WORK DETAILS).  NEW RIB FAB PER DWG ARB2930-20.  RIB HEAT - TREATED PER DPS 7.00-1 & HARDNESS VALUE HRB 81.7 PER DPS1.05-3.  HOLE PICKED UP SRM 51-31-01 VII R38.  NEW RIB REPROTECTED AND PAINTED SRM 51--21-01 VII R38.  RIB INSTALLED REF C/N: MD072549 FOR WORK DETAILS.
